# SDR REXA2021062900422

- Difficulty date: June 3, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 15,169 hours, 11,167 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: CC670140273
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD FLAP VANE IS CHAFED ON LEADING EDGE WS 38.00 INBOARD ACTUATOR ARM.  REPLACED PANEL 584ET IAW CRJ 900 SRM 51-40-11-001-001-A01.
